2017
Том 69
№ 9

All Issues

Solvability of a problem with an unknown boundary between the domains of a parabolic and an elliptic equations

Bazalii B. V., Degtyarev S. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1155-1160.

Citation Example: Bazalii B. V., Degtyarev S. P. Solvability of a problem with an unknown boundary between the domains of a parabolic and an elliptic equations  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1343–1349.

Full text